# SDR FDEA201410073001

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,665 hours, 24,924 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Bent
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMAND RT RUDDER ON CLIMB OUT 11.3K FOR 1-3 SECONDS.  AUTOPILOT STAYED CONNECTED.  NO STATUS OR ADV MSG OR OVERHEAD LIGHT ON WITH HYD POWER ON.  PERFORMED TROUBLE SHOOTING.  TROUBLE SHOOTING FOUND ON RT RUDDER RATIO CHANGER MODULE, MODULE FAULT, FAULT BALL SET YELLOW.  PERFORMED RESET OF FAULT BALL, PERFORMED BITE PROCEDURE OF RUDDER RATIO CHANGER MODULE & BITE PROCEDURE OF BOTH SAM ALL OK NO FAULT BALLS SET.  DVI OF PINK13 CONNECTOR D705A SHOWS PIN BENT & PUSHED IN.  PINK13 OF CONNECTOR D705A RE ENGAGED.  CHECKED CONNECTORS OF RT SAM OK.  CHECKED   CIRCUIT BETWEEN RT SAM PINK13 & RT RRCM PIN D9 0 2 OHM OK.  REINSTALLED RT SAM RT RRCM & ACM 2R.  SCM 2R WAS REMOVED DUE TO ACCESS.  ALL REQUIRED INSTALLATION TESTS PERFORMED, ALL OK.  PERFORMED MCDP TEST 30 & 40 BOTH OK.
